Kodai Mathematical Journal

A Lorentz form associated to contact sub-conformal and CR manifolds

Elisha Falbel and José Miguel Veloso

Full-text: Open access


We construct a bilinear form associated to a sub-conformal structure on a manifold M. In the case the sub-conformal structure corresponds to a partially-integrable CR structure we obtain a conformal Lorentz structure which coincides with Fefferman's construction on a circle bundle over M. The main contribution is the use of invariant forms with values in a vector space instead of the full information contained in the Cartan connection in order to simplify the construction.

Article information

Kodai Math. J., Volume 37, Number 2 (2014), 405-426.

First available in Project Euclid: 3 July 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Falbel, Elisha; Veloso, José Miguel. A Lorentz form associated to contact sub-conformal and CR manifolds. Kodai Math. J. 37 (2014), no. 2, 405--426. doi:10.2996/kmj/1404393895. https://projecteuclid.org/euclid.kmj/1404393895

Export citation